MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. EnCor Probe; Biopsy Instrument

BARD PERIPHERAL VASCULAR, INC. EnCor Probe; Biopsy Instrument
Catalog Number ECP0112GV
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient prepped for a vacuum assisted breast biopsy procedure using encore probe instrument.Prior to the procedure, it was noticed that labelling information were missing.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient was scheduled to undergo a vacuum-assisted breast biopsy procedure using an encor probe instrument.Prior to the procedure, during a stock inspection, it was noted that the device labeling information was missing.The device was not used, and there was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the reported lot number was unknown, therefore a device history record (dhr) review was not initially requested.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided by the customer and reviewed.The image showed two sealed encor probe packages positioned side-by-side, with one package displaying the product label and the second package appearing to have no label affixed to the tyvek lid and no apparent residual adhesive or indications of prior label placement was present on the tyvek.According to the limited information provided by the customer, they alleged no label on the probe was suspected from batch vtjtj001, but could not be sure since it was already removed from the box.Based on the photo review and customer allegation, the investigation is confirmed as no product label was affixed to the tyvek lid and no evidence or adhesive or prior label placement was observed.A sales history review determined products shipped to mount elizabeth novena hospital (mnh) were specific to adroit lots.As distribution records indicate shipment of adroit manufactured probe lots and the customer suspected lot vtjtj001, a manufacturing process review, including dhr review for suspected lot vtjtj001 was performed.The review identified no manufacturing discrepancies, no documented instances of product packages progressing through the manufacturing process without labels applied, and no instances in which missing labels were identified prior to final release.The lot met all release criteria.Based on the available evidence, the investigation determined the missing label condition was attributed to the manufacturing process, as no adhesive residue or other evidence was observed to indicate that a label had previously been applied and later removed.Labeling review: a review of label, tyvek lid, encor probe, global (baw1498200, rev.1) determined the product labeling documentation is adequate.This document verifies the date of manufacture is not part of the global labeling of the items.A review of label, carton, encor probe, global (baw1498100, rev.1) determined the product labeling documentation is adequate.This document verifies the date of manufacture is not part of the global labeling of the items.B5, d4 (unique identifier (udi) #), g1, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
EnCor Probe
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
AUSA Medical Devices Pvt Ltd
15b bommasandra indl area
hosur road, attibele hobli
anekal taluk, bangalore 560 9 99
IN   560 999
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key23653534
Report Number2020394-2025-01951
Device Sequence Number18672844
Product Code KNW
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberECP0112GV
Device Lot NumberVTJTJ001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown